# SDR CALA2014072300990

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 2,633 hours, 991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58261830002
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT IS INOPERATIVE AT SEAT ROW 30ABC.  TROUBLESHOOT & FOUND EMER FLOOR PROXIMITY LIGHT PLUG DISCONNECTED AT SEAT ROW 30ABC.  RECONNECTED PLUG & OPERATIONS CHECKED GOOD IAW NG AMM 33-51-11.
